Alert archive / South Dakota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 158, NWS Aberdeen, SD
NWS Aberdeen, SD issued this severe thunderstorm warning at Aug 3, 2012, 3:40 PM CDT for 4 counties in South Dakota. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2012, 3:40 PM CDT (20:40 UTC)
- Expired
- Aug 3, 2012, 4:45 PM CDT
- In force
- 65 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, SD, Edmunds County, SD, Faulk County, SD, Spink County, SD
The radar
The Aberdeen radar (KABR), 48 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 3:45 PM CDT | HAIL 1 | Brentwood Colony, SD | |
| Aug 3, 4:55 PM CDT | HAIL 1.75 | 12 E Loyalton, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 3, 2:14 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 8.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 254 J/kg
- Mixed-layer CIN
- -271 J/kg
- Mixed-layer LCL
- 1688 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
342 WUUS53 KABR 032040 SVRABR SDC013-045-049-115-032145- /O.NEW.KABR.SV.W.0158.120803T2040Z-120803T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ABERDEEN SD 340 PM CDT FRI AUG 3 2012 THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN BROWN COUNTY IN NORTHEAST SOUTH DAKOTA... SOUTHEASTERN EDMUNDS COUNTY IN NORTH CENTRAL SOUTH DAKOTA... FAULK COUNTY IN NORTH CENTRAL SOUTH DAKOTA... NORTHWESTERN SPINK COUNTY IN NORTHEAST SOUTH DAKOTA... * UNTIL 445 PM CDT * AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BRENTWOOD COLONY...OR 8 MILES NORTHWEST OF FAULKTON...MOVING NORTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... FAULKTON AROUND 345 PM CDT... NORBECK AROUND 350 PM CDT... CRESBARD AND DEVOE AROUND 405 PM CDT... CHELSEA AROUND 420 PM CDT... NORTHVILLE AROUND 430 PM CDT... THIS WARNING INCLUDES HIGHWAY 281 BETWEEN MILE MARKERS 169 AND 173. THIS WARNING INCLUDES HIGHWAY 212 BETWEEN MILE MARKERS 260 AND 274. THIS WARNING INCLUDES HIGHWAY 12 BETWEEN MILE MARKERS 272 AND 274. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION...SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. && LAT...LON 4547 9881 4510 9845 4497 9918 4514 9941 TIME...MOT...LOC 2040Z 235DEG 28KT 4511 9924 WIND...HAIL 60MPH 1.00IN $$ DORN
2 follow-up statements
436 WWUS53 KABR 032107 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 407 PM CDT FRI AUG 3 2012 SDC013-045-049-115-032145- /O.CON.KABR.SV.W.0158.000000T0000Z-120803T2145Z/ SPINK SD-FAULK SD-EDMUNDS SD-BROWN SD- 407 PM CDT FRI AUG 3 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN BROWN...SOUTHEASTERN EDMUNDS...NORTHEASTERN FAULK AND NORTHWESTERN SPINK COUNTIES UNTIL 445 PM CDT... AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NORBECK...OR 11 MILES NORTH OF FAULKTON...MOVING NORTHEAST AT 30 MPH. IN ADDITION...AT 345 PM CDT QUARTER SIZE HAIL WAS REPORTED IN BRENTWOOD COLONY WITH THIS STORM. THE SEVERE THUNDERSTORM WILL BE NEAR... CRESBARD AROUND 420 PM CDT... CHELSEA AROUND 435 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! && LAT...LON 4547 9881 4518 9853 4503 9916 4518 9934 TIME...MOT...LOC 2106Z 236DEG 25KT 4521 9912 WIND...HAIL 60MPH 1.00IN $$ TMT
421 WWUS53 KABR 032129 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 429 PM CDT FRI AUG 3 2012 SDC013-045-049-115-032145- /O.CON.KABR.SV.W.0158.000000T0000Z-120803T2145Z/ SPINK SD-FAULK SD-EDMUNDS SD-BROWN SD- 429 PM CDT FRI AUG 3 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN BROWN...SOUTHEASTERN EDMUNDS...NORTHEASTERN FAULK AND EXTREME NORTHWESTERN SPINK COUNTIES UNTIL 445 PM CDT... AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF CRESBARD...OR 14 MILES SOUTH OF IPSWICH...MOVING NORTHEAST AT 30 MPH. IN ADDITION...AT 345 PM CDT QUARTER SIZE HAIL WAS REPORTED IN BRENTWOOD COLONY. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EXTREME NORTHWESTERN SPINK...NORTHEASTERN FAULK...SOUTHEASTERN EDMUNDS AND SOUTHWESTERN BROWN COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! && LAT...LON 4547 9881 4523 9858 4515 9916 4524 9917 TIME...MOT...LOC 2129Z 236DEG 25KT 4526 9898 WIND...HAIL 60MPH 1.00IN $$ TMT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 2:42 PM CDT, 58 minutes earlier.
Area forecast discussion, Aug 3, 2:42 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ABERDEEN SD 242 PM CDT FRI AUG 3 2012 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT POTENT UPPER LOW CONTINUES TO ADVANCE TOWARDS THE DAKOTAS THIS AFTERNOON WHILE SFC COLD FRONT MOVES EASTWARD THROUGH THE CENTRAL AND WESTERN DAKOTAS. ACCORDING TO 19Z SFC OBS...IT HAS PASSED THROUGH BIS AND PHP...BUT NOT QUITE TO MBG YET. FIRST STORMS HAVE FIRED NEAR MBG WITH QUARTER SIZE HAIL REPORTED. SVR WATCH 553 WAS RECENTLY ISSUED FOR AREAS EAST OF THE MISSOURI WHICH IS IN EFFECT UNTIL 9 PM CDT. SVR PARAMETERS STILL LOOK FAIRLY IMPRESSIVE FOR SUPERCELLS...EVENTUALLY MERGING INTO SOME SORT OF A LINEAR SYSTEM AS IT PROGRESSES FARTHER EAST THROUGH THE CWA. TORNADO PARAMETERS NOT OVERLY IMPRESSIVE...BUT CERTAINLY CANNOT BE RULED OUT. AS THE FRONT CLEARS THE REGION OVERNIGHT...THUNDERSTORM ACTIVITY WILL PUSH EAST AS WELL. MUCH COOLER TEMPERATURES AND BREEZY NORTHWEST WINDS WILL MOVE IN BEHIND THE FRONT FOR SATURDAY. HIGHS WILL DROP BACK DOWN INTO THE 70S TO LOW 80S. ALSO...WITH THE COOL TEMPS ALOFT...STEEP LAPSE RATES WILL DEVELOP DURING PEAK HEATING...AND THE THREAT FOR AFTERNOON SHOWERS EXISTS. HAVE THEREFORE KEPT THE SLIGHT CHANCES IN MAINLY ACROSS THE NORTHERN AND EASTERN CWA. SURFACE HIGH THEN SETTLES INTO THE REGION FOR SATURDAY NIGHT AND SUNDAY...WHICH WILL BRING QUIET CONDITIONS AND COOL LOWS FOR SUNDAY MORNING. LOW 50S ARE EXPECTED SUNDAY MORNING...AND FAVORED COOL SPOTS MAY EVEN SNEAK INTO THE UPPER 40S. .LONG TERM...MONDAY THROUGH FRIDAY FROM WHAT CAN BE GLEANED FROM AVAILABLE MODEL DATA...IT APPEARS THAT LITTLE TO NO CHANGE IS NEEDED RIGHT NOW FOR THE EXTENDED. THE UPPER LEVEL RIDGE AXIS STARTS OUT POSITIONED WEST OF THIS CWA BACK OVER THE ROCKIES AND ALONG THE FRONT RANGE. OVER A SEVERAL DAY PERIOD...THE RIDGE AXIS IS FORECAST TO GRADUALLY SHIFT EAST TOWARD THE WESTERN/CENTRAL DAKOTAS BY THE END OF THE PERIOD. HOWEVER...WITH THE CWA POSITIONED ON THE BACKSIDE OF THE RIDGE AXIS /NW FLOW ALOFT/...IT DOES APPEAR THAT A COUPLE OF BACKDOOR COLD FROPAS AND ASSOCIATED WEAK-TRANSIENT SHORTWAVE TROFS TRY TO WORK DOWN FROM THE NORTH/NORTHWEST...ONE MONDAY/MONDAY NIGHT AND THEN A SECOND FROPA TRIES TO WORK DOWN INTO THIS AREA THURSDAY NIGHT/FRIDAY. WILL TRY AND MIGRATE POPS TO THOSE TIME PERIODS AS MUCH AS POSSIBLE. TEMPERATURE-WISE...THE COOLEST READINGS DO APPEAR TO SHOW UP EARLIER IN THE PERIOD...AND THEN GRADUALLY TREND WARMER RIGHT THROUGH MID-WEEK. HOWEVER...WHENEVER THE SECOND /ILL-TIMED/ COLD FROPA GETS DOWN THROUGH THIS CWA LATE IN THE WEEK...IT SHOULD BRING A BIT OF RELIEF TEMPERATURES WITH SLIGHTLY COOLER/DRIER AIR SLOWLY SINKING INTO THE CWA. TEMPERATURES IN THE OUT PERIODS WILL VARY FROM NEAR NORMAL TO SEVERAL DEGREES ABOVE NORMAL THROUGHOUT THE PERIOD. && .AVIATION... 18Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS VFR CONDITIONS WILL PREVAIL. SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF A COLD FRONT TRACKING ACROSS THE AREA...MAINLY THIS AFTERNOON AND INTO THE EVENING. SUB-VFR CIGS AND VSBYS ARE POSSIBLE WITH THE STRONGER STORMS...WITH THE BEST CHANCE FOR STRONG TO SEVERE STORMS OVER THE EASTERN HALF OF THE AREA...INCLUDING KABR AND KATY. HEAVY RAIN...RATHER LARGE HAIL...DAMAGING STRONG WINDS AND PERHAPS EVEN A TORNADO OR TWO COULD OCCUR NEAR OR WITHIN AIRPORT AIRSPACE. SOUTHERLY WINDS AHEAD OF THE COLD FROPA WILL INCREASE INTO THE 15 TO 25 MPH RANGE...WHILE WINDS BEHIND THE FROPA SHIFT AROUND TO THE NORTHWEST. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && SHORT TERM...TMT LONG TERM...DORN AVIATION...DORN WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Aug 3, 4:14 AM CDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 414 AM CDT FRI AUG 3 2012 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-040915- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 414 AM CDT FRI AUG 3 2012 /314 AM MDT FRI AUG 3 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A STRONG LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE ACROSS THE REGION THIS AFTERNOON. THERE IS THE CHANCE FOR SHOWERS AND THUNDERSTORMS TO DEVELOP AHEAD OF THE FRONT EARLY ON...BUT SEVERE STORMS ARE MOST LIKELY ACROSS NORTH CENTRAL AND EASTERN SOUTH DAKOTA...AS WELL AS WEST CENTRAL MINNESOTA THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAIN...LARGE HAIL...STRONG WINDS...AND TORNADOES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW RAIN SHOWERS ARE POSSIBLE ON SATURDAY...BUT OTHERWISE HIGH PRESSURE AND DRY CONDITIONS WILL PREVAIL THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON. SERR
In the hours before
Local storm report, Aug 3, 3:13 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
313 PM CDT FRI AUG 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM HAIL 10 SSW MOUND CITY 45.59N 100.15W
08/03/2012 E0.70 INCH CAMPBELL SD PUBLIC
&&
EVENT NUMBER ABR1200334
TMKLocal storm report, Aug 3, 3:19 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
319 PM CDT FRI AUG 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL 6 NW SELBY 45.57N 100.12W
08/03/2012 E1.25 INCH WALWORTH SD PUBLIC
HEAVY RAIN
&&
EVENT NUMBER ABR1200336
TMKLocal storm report, Aug 3, 3:31 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
331 PM CDT FRI AUG 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL GLENHAM 45.53N 100.27W
08/03/2012 E1.00 INCH WALWORTH SD TRAINED SPOTTER
GLENHAM FIRE DEPARTMENT REPORTED QUARTER SIZED HAIL
&&
EVENT NUMBER ABR1200337
TROGDONLocal storm report, Aug 3, 3:32 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
332 PM CDT FRI AUG 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL SELBY 45.50N 100.03W
08/03/2012 E1.00 INCH WALWORTH SD LAW ENFORCEMENT
QUARTER SIZED HAIL REPORTED IN SELBY BY SHERIFFS
DEPARTMENT
&&
EVENT NUMBER ABR1200338
TROGDONLocal storm report, Aug 3, 3:33 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
333 PM CDT FRI AUG 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL 7 W SELBY 45.50N 100.17W
08/03/2012 E1.00 INCH WALWORTH SD PUBLIC
0.50 INCHES RAIN IN 15 MINUTES
&&
EVENT NUMBER ABR1200339
TMKLocal storm report, Aug 3, 3:38 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
338 PM CDT FRI AUG 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL 5 SW SELBY 45.45N 100.10W
08/03/2012 E1.00 INCH WALWORTH SD PUBLIC
&&
EVENT NUMBER ABR1200340
TMKThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 2:01 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, Corson, Dewey, Walworth | 44 min |
| Aug 3, 2:41 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, Corson, Walworth | 64 min |
| Aug 3, 3:05 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, Corson, Dewey, Walworth | 55 min |
| Aug 3, 3:56 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, Edmunds, McPherson, Walworth | 64 min |
| Aug 3, 4:21 PM CDT | Tornado Warning | ABR | Edmunds | 24 min |
| Aug 3, 4:35 PM CDT | Severe Thunderstorm Warning | ABR | Edmunds, Faulk | 25 min |
| Aug 3, 4:43 PM CDT | Tornado Warning | ABR | Edmunds, Faulk | 26 min |
| Aug 3, 4:44 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds, Faulk, Spink | 61 min |
| Aug 3, 4:54 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds, McPherson | 51 min |
| Aug 3, 5:17 PM CDT | Severe Thunderstorm Warning | ABR | Faulk, Hand, Hyde, Spink | 58 min |
| Aug 3, 5:34 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Clark, Day, McPherson, Marshall, Spink | 56 min |
| Aug 3, 5:40 PM CDT | Tornado Warning | ABR | Spink | 50 min |
| Aug 3, 5:53 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Day, Hand, Spink | 67 min |
| Aug 3, 6:25 PM CDT | Areal Flood Advisory | ABR | Spink | 3 hr |
| Aug 3, 6:35 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Clark, Codington, Day, Hamlin, Spink | 25 min |
| Aug 3, 6:53 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Codington, Day, Deuel, Grant, Hamlin | 67 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.